Jump to content
WiggleIt

Class Action Lawsuit is Happening in US

Recommended Posts

WiggleIt   
WiggleIt

I saw this on social media, so I'm not sure if it counts as "media" or not, but I do think it should have the highest visibility possible.  It's come to my attention that there is a group of people online who have come together and who have contracted the services of a law firm to go after the psych meds that have caused movement disorders.  I personally called the law firm and they were SO kind and SO attentive, and took everything I said very seriously about my movement disorder.

Here is the blurb that is circulating online.  Please read through it and contact the phone number IF you have a medication-induced movement disorder:

"Have you come down with a movement disorder from psych meds, whether they were prescribed to you on-label OR off-label? Did you come down with permanent or temporary dystonia or dyskinesia or akathisia or myoclonus from psych meds?
 

Please join me and others who are working with a law firm to hold the pharma companies accountable.
 

Call Grisham and Barnhardt at 434-293-2939. Ask to speak with partner attorneys Tyler or Addison, or with their assistant/paralegal Bethany.
 

Please, we need ALL the victims to come forward, no matter how long ago this happened to you!"  

Share this post


Link to post
Share on other sites
Lilu   
Lilu

Thanks for posting this. I developed functional spinal myoclonus from psychiatric meds. It's been over a year, and my spine still jerks my body so hard when I lie down to sleep or wake up in the morning.  

Share this post


Link to post
Share on other sites
Barbarannamated   
Barbarannamated

I believe bruxism is considered a movement disorder.

Share this post


Link to post
Share on other sites
bhasski   
bhasski

I believe bruxism is considered a movement disorder.

 

 

I saw this on social media, so I'm not sure if it counts as "media" or not, but I do think it should have the highest visibility possible.  It's come to my attention that there is a group of people online who have come together and who have contracted the services of a law firm to go after the psych meds that have caused movement disorders.  I personally called the law firm and they were SO kind and SO attentive, and took everything I said very seriously about my movement disorder.

 

Here is the blurb that is circulating online.  Please read through it and contact the phone number IF you have a medication-induced movement disorder:

 

"Have you come down with a movement disorder from psych meds, whether they were prescribed to you on-label OR off-label? Did you come down with permanent or temporary dystonia or dyskinesia or akathisia or myoclonus from psych meds?

 

Please join me and others who are working with a law firm to hold the pharma companies accountable.

 

Call Grisham and Barnhardt at 434-293-2939. Ask to speak with partner attorneys Tyler or Addison, or with their assistant/paralegal Bethany.

 

Please, we need ALL the victims to come forward, no matter how long ago this happened to you!"  

Is this lawsuit  valid for anyone outiside US ? The problem with many coutnries they don't have much good legal system againts such issues and India is one of them and I live here. I have got osteophytes in neck when I was on Paxil and severe sensitivity in all good teeth due to induced Bruxism. 

 

I am in sever withdrawal and I know no doctor here who understands withdrawal. Even some  are not prone to internet or say people are doing this due to sheer attention.  I don't know why they are here in the first place (Only reason I think of is God like treatment). Quality of education and morals are so doomed here - that such people are here and making millions on lives of others.

Share this post


Link to post
Share on other sites
Lilu   
Lilu

 

I believe bruxism is considered a movement disorder.

 

 

I saw this on social media, so I'm not sure if it counts as "media" or not, but I do think it should have the highest visibility possible.  It's come to my attention that there is a group of people online who have come together and who have contracted the services of a law firm to go after the psych meds that have caused movement disorders.  I personally called the law firm and they were SO kind and SO attentive, and took everything I said very seriously about my movement disorder.

 

Here is the blurb that is circulating online.  Please read through it and contact the phone number IF you have a medication-induced movement disorder:

 

"Have you come down with a movement disorder from psych meds, whether they were prescribed to you on-label OR off-label? Did you come down with permanent or temporary dystonia or dyskinesia or akathisia or myoclonus from psych meds?

 

Please join me and others who are working with a law firm to hold the pharma companies accountable.

 

Call Grisham and Barnhardt at 434-293-2939. Ask to speak with partner attorneys Tyler or Addison, or with their assistant/paralegal Bethany.

 

Please, we need ALL the victims to come forward, no matter how long ago this happened to you!"  

Is this lawsuit  valid for anyone outiside US ? The problem with many coutnries they don't have much good legal system againts such issues and India is one of them and I live here. I have got osteophytes in neck when I was on Paxil and severe sensitivity in all good teeth due to induced Bruxism. 

 

I am in sever withdrawal and I know no doctor here who understands withdrawal. Even some  are not prone to internet or say people are doing this due to sheer attention.  I don't know why they are here in the first place (Only reason I think of is God like treatment). Quality of education and morals are so doomed here - that such people are here and making millions on lives of others.

 

I looked up the website of these attorneys and couldn't find anything relating to this lawsuit or that they even deal with medical malpractice.

Sorry to hear about your experience. Unfortunately doctors are clueless about antidepressant withdrawal absolutely everywhere.

Share this post


Link to post
Share on other sites
btdt   
btdt

I have a movement disorder now... some days full blown I can't walk other days I can walk it came on suddenly this past summer.  Seems nobody including doctors want to help me.  I had an EEG showed abnormal movement in my on leg that is all that was jerking that day... it was a good day.  That is it referred to a movement disorder clinic wait time 2 years. My family doctor who witness the full blown events I have says it looks like huntingtons disease to her but it isn't apparently. 

 

Don't hold your breath on any of this get off the drugs as soon as you can taper if you can and don't look back.  I don't see any real change coming so please protect yourself.  I have not taken an AD since 2007 the first sign of movement disorder came that summer head drops and foot dragging I had leg jerking termed restless leg years before this... all while on the drugs.  This may well be the effects of long term AD use it would not surprise me.  I am told I have a multiple chemical sensitivity as jerking is much worse if I am exposed to shampoo or perfume ect... causes listed as a large exposure to a toxin or gradual long term exposure... could that be taking ADs for 18 years I really don't know but I am sure it can't be good for a person. 

wishing you all healing and peace

Share this post


Link to post
Share on other sites
fema4psychiatrists   
fema4psychiatrists

Doctor's do not want to know once they have harmed you. They really pretended to care to kill us with drugs.

Share this post


Link to post
Share on other sites
Barbarannamated   
Barbarannamated

Did this lawsuit happen?

I haven't found anything.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.